# SDR CA130610007

- Difficulty date: June 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Engine: Tmeca ARRIEL2B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 704A34412271
- Condition: Leaking
- Location: Hyd System
- Part time: 5 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) INSTALLED NEW, THIS IS THE SECOND ONE WE HAVE HAD LEAK IN LESS THEN 10 HOURS. SHOWS LEAKS AROUND JACKET OF HOSE.
